# SDR AJC2005F00009

- Difficulty date: July 27, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N127BW
- Make and model: Beech 400A
- Aircraft serial: RK105
- Engine: Pwa JT15D1
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 9795583
- Condition: Failed
- Location: Cabin Temp
- Part time: 2,168 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURNED DUE TO AIR CONDITIONING FAIL LIGHT ILLUMINATED AND CABIN REVERTED TO EMERGENCY PRESSURIZATION MODE.  AIRCRAFT ISSUED SPECIAL FLIGHT PERMIT, FOR MAINTENANE AT SERVICE CENTER. MAINTENANCE FOUND THE CABIN TEMPERATURE CONTROL VALVE TO BE DEFECTIVE.  REPLACED SAME AND FUNCTIONALLY TESTED SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (EA25200509515) (K)
